ライブラリ登録: Guest
Begell Digital Portal Begellデジタルライブラリー 電子書籍 ジャーナル 参考文献と会報 リサーチ集
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN 印刷: 1064-2315
ISSN オンライン: 2163-9337

巻:
巻 51, 2019 巻 50, 2018 巻 49, 2017 巻 48, 2016 巻 47, 2015 巻 46, 2014 巻 45, 2013 巻 44, 2012 巻 43, 2011 巻 42, 2010 巻 41, 2009 巻 40, 2008 巻 39, 2007 巻 38, 2006 巻 37, 2005 巻 36, 2004 巻 35, 2003 巻 34, 2002 巻 33, 2001 巻 32, 2000 巻 31, 1999 巻 30, 1998 巻 29, 1997 巻 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v31.i4-5.260
pages 49-56

Analytical Synthesis of the Probabilistic Characteristics of One Class of Non-Markovian Processes

Sergey V. Sokolov
Rostov State University of Railway Transport (Russia)

要約

Nowadays analytical methods for synthesis of probabilistic characteristics of random processes exist only for Markovian processes and are based on solution of the Fokker-Plank-Kolmogorov equation. The article presents an approach that allows us to solve such a problem for non-Markovian processes, which are described by approximated solutions of stochastic nonlinear integrated equations in general form. The basis for the method proposed is a representation of the integral equation by two-point boundary-value problem with its subsequent solution by the invariant embedding method.


Articles with similar content:

Optimal Control Synthesis for Stochastic Dynamical Systems of Random Structure with the Markovian Switchings
Journal of Automation and Information Sciences, Vol.49, 2017, issue 4
Taras O. Lukashiv, Igor V. Malyk , Arkabrata Das
Necessary Conditions of Optimality in Goursat-Darboux Problem with Generalized Controls
Journal of Automation and Information Sciences, Vol.33, 2001, issue 5-8
Leila Kyazim kyzy. Hasanova, Kyazim Kara ogly. Hasanov
The Vector Synthesis of Discrete Sets
Journal of Automation and Information Sciences, Vol.35, 2003, issue 7
Alexander G. Yasinsky
Solar-GPS Navigation Dataware System for Spacecraft
Journal of Automation and Information Sciences, Vol.33, 2001, issue 11
Alexander I. Tkachenko
Robust Control of Some Classes of Nonlinear Discrete-Time Objects Using Linear Controllers
Journal of Automation and Information Sciences, Vol.48, 2016, issue 2
Leonid S. Zhiteckii